Lilith (sack_girl) wrote in vaginapagina,
Lilith
sack_girl
vaginapagina

Is this typical?

Hey VP allstars!

Back in June, I had my first Depo shot after being off of any sort of BC for a couple years. After having some really bad side effects, my doctor decided to switch me off of the shot, and back to normal HBC. I'm on my second pack of it, and my periods for the last two months (I just started my period again yesterday) have been horrible. I have the worst cramps I've ever had, to the point where I'm almost in tears, and the pain makes it really hard to function. My flow is incredibly heavy, and I'm passing clots every time I go to the bathroom. I've never experienced anything like this before, and so it's all rather terrifying to me. The doctor warned me that it could take up to six months for my body to re-adjust after having the shot, but I thought she meant for me to start having regular periods. I'm currently taking Mononessa, if that makes a difference to anyone.

I guess I'm just panicked and need reassurance that this does happen after going off the shot, or if I need to get in touch with my doctor to look at other options.

Thanks!

Posted via LiveJournal app for iPhone.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment